Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Using Rectogesic cream but getting quiet severe headaache and tired. Should I stop using it?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Question
I am using Rectogesic cream but I am getting quiet severe headache,very tired should I stop use?
Posted Mon, 22 Jul 2013 in Digestion and Bowels
 
 
Answered by Dr. Shanthi.E 1 hour later
Hi XXXXXXX

Rectogesic does not cause headache as a side effect at all. There must be some other cause for your headache. Please re-think again about any possibilities.

In my view, you need not stop its use.

Get well soon.

Above answer was peer-reviewed by
 
Follow-up: Using Rectogesic cream but getting quiet severe headaache and tired. Should I stop using it? 2 hours later
Have found consumer information on Rectogesic,headache IS a common side effect.Maybe you should look it up.
 
 
Answered by Dr. Shanthi.E 48 minutes later
Hi XXXXXXX

I am sorry. Yes, cases have been reported where headache has occurred as a side effect. But, it occurs more often when taken in combination with other drugs like vasodilators, anti-hypertensive medications et al.

You may want to stop using the cream now. Discuss with your treating doctor about an alternative medicine or if you could stop using it forever.

I hope I have answered your query better this time. I apologize again.

Thanks!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor